# SDR FOTR2022201980

- Difficulty date: February 2, 2011
- Submitted: February 2, 2011
- Operation: General aviation
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 71,403 hours, 38,767 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15207927178T6
- Condition: Corroded
- Location: Zone 200
- Part time: 71,403 hours, 38,767 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 950, RBL 44, FLANGE CORRODED ON SEAT TRACK.  REMOVED DAMAGED SEAT TRACK BS 950+10 TO BS 1030, RBL 45.5, LOCATED AND DRILLED NEW SEAT TRACK AND TRIMMED NEW SEAT TRACK PN BAC1520-792-7178-T6511.  PO 90010776, DIM 11' 57.5" LONG, FABRICATED 2 EA ANGLE SPLICES FROM BAC1503-100122-7178-T6511 PO 90010929, DIM 14" X 2.5" EACH, AND FABRICATED STRAP 7075T6 .205" PO 9009647, DIM 1" X 6.5", INSTALLED SEAT TRACK, SPLICE, AND 2 EA ANGLES ALL IAW SRM 51-30-2 53-10-2, FIG 7, 53-10-5 FIG 1, 50-30-5 AND 51-30-6.
